MAUDE Adverse Event Report: ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT

ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT
Model Number KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an acromioclavicular joint surgery a tightrope was used.The initial surgery was performed on (b)(6) 2025.After the surgery the device tore inside the patient.The revision surgery was performed on (b)(6) 2025.The revision surgery was finished successfully with a new device with the same part number.

Brand Name
KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23095042
Report Number1220246-2025-03951
Device Sequence Number21015422
Product Code HTN
UDI-Device Identifier00888867340138
UDI-Public(01)00888867340138(11)250107(17)291231(10)15369502
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Device Catalogue NumberAR-2370BL
Device Lot Number15369502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown